Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 409237, 20 pages
http://dx.doi.org/10.1155/2012/409237
Research Article

On the Difference Equation

1Mathematical Institute of The Serbian Academy of Sciences and Arts, Knez, Mihailova 36/III, 11000 Beograd, Serbia
2Department of Mathematics and Descriptive Geometry, Faculty of Civil Engineering, Brno University of Technology, 60200 Brno, Czech Republic
3Department of Mathematics, Faculty of Electrical Engineering and Communication, Brno University of Technology, 61600 Brno, Czech Republic
4Faculty of Electrical Engineering, Belgrade University, Bulevar Kralja Aleksandra 73, 11000 Beograd, Serbia

Received 27 May 2012; Accepted 2 July 2012

Academic Editor: Jean Pierre Gossez

Copyright © 2012 Stevo Stević et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Andruch-Sobiło and M. Migda, “Further properties of the rational recursive sequence xn+1=axn1/(b+cxnxn1),” Opuscula Mathematica, vol. 26, no. 3, pp. 387–394, 2006. View at Google Scholar · View at Zentralblatt MATH
  2. A. Andruch-Sobiło and M. Migda, “On the rational recursive sequence xn+1=axn1/(b+cxnxn1),” Tatra Mountains Mathematical Publications, vol. 43, pp. 1–9, 2009. View at Google Scholar · View at Zentralblatt MATH
  3. A. Andruch-Sobiło and M. Migda, “On the rational difference equation with period-two coefficient,” in Proceedings of the 16th International Conference on Difference Equations and Applications, p. 39, Riga, Latvia, July 2010.
  4. I. Bajo and E. Liz, “Global behaviour of a second-order nonlinear difference equation,” Journal of Difference Equations and Applications, vol. 17, no. 10, pp. 1471–1486, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. L. Berezansky and E. Braverman, “On impulsive Beverton-Holt difference equations and their applications,” Journal of Difference Equations and Applications, vol. 10, no. 9, pp. 851–868, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. L. Berg and S. Stević, “On some systems of difference equations,” Applied Mathematics and Computation, vol. 218, no. 5, pp. 1713–1718, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. B. Iričanin and S. Stević, “On some rational difference equations,” Ars Combinatoria, vol. 92, pp. 67–72, 2009. View at Google Scholar · View at Zentralblatt MATH
  8. G. L. Karakostas, “Asymptotic 2-periodic difference equations with diagonally self-invertible responses,” Journal of Difference Equations and Applications, vol. 6, no. 3, pp. 329–335, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. C. M. Kent, “Convergence of solutions in a nonhyperbolic case,” Nonlinear Analysis, vol. 47, no. 7, pp. 4651–4665, 2001. View at Publisher · View at Google Scholar
  10. W. Kosmala, “A period 5 difference equation,” International Journal of Nonlinear Analysis and Applications, vol. 2, no. 1, pp. 82–84, 2011. View at Google Scholar
  11. H. Levy and F. Lessman, Finite Difference Equations, The Macmillan Company, New York, NY, USA, 1961.
  12. E. Liz and J. B. Ferreiro, “A note on the global stability of generalized difference equations,” Applied Mathematics Letters, vol. 15, no. 6, pp. 655–659, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. G. Papaschinopoulos, M. Radin, and C. J. Schinas, “Study of the asymptotic behavior of the solutions of three systems of difference equations of exponential form,” Applied Mathematics and Computation, vol. 218, no. 9, pp. 5310–5318, 2012. View at Publisher · View at Google Scholar
  14. G. Papaschinopoulos and C. J. Schinas, “On a system of two nonlinear difference equations,” Journal of Mathematical Analysis and Applications, vol. 219, no. 2, pp. 415–426, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. G. Papaschinopoulos and C. J. Schinas, “On the behavior of the solutions of a system of two nonlinear difference equations,” Communications on Applied Nonlinear Analysis, vol. 5, no. 2, pp. 47–59, 1998. View at Google Scholar · View at Zentralblatt MATH
  16. G. Papaschinopoulos and C. J. Schinas, “Invariants for systems of two nonlinear difference equations,” Differential Equations and Dynamical Systems, vol. 7, no. 2, pp. 181–196, 1999. View at Google Scholar · View at Zentralblatt MATH
  17. G. Papaschinopoulos and C. J. Schinas, “Invariants and oscillation for systems of two nonlinear difference equations,” Nonlinear Analysis, vol. 46, no. 7, pp. 967–978, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. G. Papaschinopoulos, C. J. Schinas, and V. Hatzifilippidis, “Global behavior of the solutions of a max-equation and of a system of two max-equations,” Journal of Computational Analysis and Applications, vol. 5, no. 2, pp. 237–254, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. G. Papaschinopoulos, C. J. Schinas, and G. Stefanidou, “On the nonautonomous difference equation xn+1=An+(xn1p/xnq),” Applied Mathematics and Computation, vol. 217, no. 12, pp. 5573–5580, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. G. Papaschinopoulos and G. Stefanidou, “Asymptotic behavior of the solutions of a class of rational difference equations,” International Journal of Difference Equations, vol. 5, no. 2, pp. 233–249, 2010. View at Google Scholar
  21. S. Stević, “More on a rational recurrence relation,” Applied Mathematics E-Notes, vol. 4, pp. 80–85, 2004. View at Google Scholar
  22. S. Stević, “A short proof of the Cushing-Henson conjecture,” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 37264, 5 pages, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. S. Stević, “On positive solutions of a (k+1)th order difference equation,” Applied Mathematics Letters, vol. 19, no. 5, pp. 427–431, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. S. Stević, “On the recursive sequence xn+1=max{c,xnp/xn1p},” Applied Mathematics Letters, vol. 21, no. 8, pp. 791–796, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. S. Stević, “Global stability of a max-type difference equation,” Applied Mathematics and Computation, vol. 216, no. 1, pp. 354–356, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. S. Stević, “On a nonlinear generalized max-type difference equation,” Journal of Mathematical Analysis and Applications, vol. 376, no. 1, pp. 317–328, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. S. Stević, “On a system of difference equations,” Applied Mathematics and Computation, vol. 218, no. 7, pp. 3372–3378, 2011. View at Publisher · View at Google Scholar
  28. S. Stević, “Periodicity of a class of nonautonomous max-type difference equations,” Applied Mathematics and Computation, vol. 217, no. 23, pp. 9562–9566, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  29. S. Stević, “On a third-order system of difference equations,” Applied Mathematics and Computation, vol. 218, no. 14, pp. 7649–7654, 2012. View at Publisher · View at Google Scholar
  30. S. Stević, “On some solvable systems of difference equations,” Applied Mathematics and Computation, vol. 218, no. 9, pp. 5010–5018, 2012. View at Publisher · View at Google Scholar
  31. S. Stević, “On the difference equation xn=xn-2/(bn+cnxn-1xn-2),” Applied Mathematics and Computation, vol. 218, no. 8, pp. 4507–4513, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  32. S. Stević, “On the difference equation xn=xnk/(b+cxn1xnk),” Applied Mathematics and Computation, vol. 218, no. 11, pp. 6291–6296, 2012. View at Publisher · View at Google Scholar
  33. S. Stević, J. Diblík, B. Iričanin, and Z. Šmarda, “On a third-order system of difference equations with variable coefficients,” Abstract and Applied Analysis, vol. 2012, Article ID 508523, 22 pages, 2012. View at Google Scholar